Academic
Publications
Symmetries of Polynomials

Symmetries of Polynomials,10.1006/jsco.1999.0307,Seminars in Perinatology,Irina Berchenko,Peter J. Olver

Symmetries of Polynomials  
BibTex | RIS | RefWorks Download
New algorithms for determining discrete and continuous symmetries of polynomials - also known as binary forms in classical invariant theory - are presented, and implemented in MAPLE. The results are based on a new, comprehensive theory of moving frames that completely characterizes the equivalence and symmetry properties of submanifolds under general Lie group actions.
Journal: Seminars in Perinatology - SEMIN PERINATOL , vol. 29, no. 4, pp. 485-514, 2000
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.